# SDR CALA2023061201818

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 111,035 hours, 11,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: M9073
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK - OHAR 3EA EMER EXIT LT FOUND DIM (M9073) TRANSFER REF NON - ROUTINE WO.1885480 AND ORIG BY V897792 OHAR M9073 EMER BATT REPLACED AND TESTED NORMAL REF AMM33-51-15 WORK ACCOMP BY MECH V897794 AND INSP BY V896951 IDT APPROVED BY HX195273
